See Alike in...

Alike App

Browser

RavenGray

154d

I’ve had my Mirena IUD for 3 years now, but the past month or so I’ve started experiencing abnormal cramping and spotting very often. Why could that be? I really hope it hasn’t moved, I don’t want to deal with fixing it.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

The context does not provide information on why someone might start experiencing abnormal cramping and spotting after having a Mirena IUD for 3 years.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion